# SDR BJNA990103

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Bad
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS INTERMITTENT.  FOUND BAD WIRE SPLICE AT CABIN, REPAIRED IAW BMM 33-51-0.  OPS CHECKS GOOD. (X)
